`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Fractional Navier-Stokes equations
Page number are going to be assigned later 2017

doi:10.3934/dcdsb.2017149      Abstract        References        Full text (547.3K)      

Jan W. Cholewa - Institute of Mathematics, University of Silesia in Katowice, 40-007 Katowice, Poland (email)
Tomasz Dlotko - Institute of Mathematics, University of Silesia in Katowice, 40-007 Katowice, Poland (email)

1 H. Amann, Linear and Quasilinear Parabolic Problems, Volume I, Abstract Linear Theory, Birkhaüser Verlag, Basel, 1995.       
2 J. Arrieta and A. N. Carvalho, Abstract parabolic problems with critical nonlinearities and applications to Navier-Stokes and heat equations, Trans. Amer. Math. Soc., 352 (2000), 285-310.       
3 J. M. Ball, Strongly continuous semigroups, weak solutions and the variation of constants formula, Proc. Am. Math. Soc., 63 (1977), 370-373.       
4 H. Brezis, Analyse Fonctionelle. Théorie et Applications, Masson, Paris, 1983.       
5 L. A. Caffarelli and A. Vasseur, Drift diffusion equations with fractional diffusion and the quasi-geostrophic equation, Ann. Math., 171 (2010), 1903-1930.       
6 A. N. Carvalho and J. W. Cholewa, Continuation and asymptotics of solutions to semilinear parabolic equations with critical nonlinearities, J. Math. Anal. Appl., 310 (2005), 557-578.       
7 J. W. Cholewa and T. Dlotko, Global Attractors in Abstract Parabolic Problems, Cambridge University Press, Cambridge, 2000.       
8 J. W. Cholewa, C. Quesada and A. Rodriguez-Bernal, Nonlinear evolution equations in scales of Banach spaces and applications to PDEs, preprint.
9 T. Dlotko, Navier-Stokes equation and its fractional approximations, Appl. Math. Optim., (2016).
10 T. Dlotko, M. B. Kania and C. Sun, Quasi-geostrophic equation in $R^2$, J. Differential Equations, 259 (2015), 531-561.       
11 C. L. Fefferman, Existence and smoothness of the Navier-Stokes equation, http://www.claymath.org/sites/default/files/navierstokes.pdf
12 C. Foias, O. Manley, R. Rosa and R. Temam, Navier-Stokes Equations and Turbulence, Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, 2001.       
13 A. Friedman, Partial Differential Equations, Holt, Rinehart and Winston, New York, 1969.       
14 H. Fujita and T. Kato, On the Navier-Stokes initial value problem I, Arch. Rational Mech. Anal., 16 (1964), 269-315.       
15 D. Fujiwara and H. Morimoto, An $L_r$-theorem of the Helmholtz decomposition of vector fields, J. Fac. Sci. Univ. Tokyo, 24 (1977), 685-700.       
16 G. P. Galdi, An Introduction to the Mathematical Theory of the Navier-Stokes Equations. Steady-state Problems, Springer Monographs in Mathematics, Springer, New York, 2011.       
17 Y. Giga, Analyticity of the semigroup generated by the Stokes operator in $L_r$ spaces, Math. Z., 178 (1981), 297-329.       
18 Y. Giga, Solutions for semilinear parabolic equations in $L^p$ and regularity of weak solutions of the Navier-Stokes system, J. Differential Equations, 61 (1986), 186-212.
19 Y. Giga, Domains of fractional powers of the Stokes operator in $L_r$ spaces, Arch. Rational Mech. Anal., 89 (1985), 251-265.       
20 Y. Giga and T. Miyakawa, Solutions in $L_r$ of the Navier-Stokes initial value problem, Arch. Rational Mech. Anal., 89 (1985), 267-281.       
21 B. Guo, D. Huang, Q. Li and C. Sun, Dynamics for a generalized incompressible Navier-Stokes equations in $\R^2$, Adv. Nonlinear Stud., 16 (2016), 249-272.       
22 D. Henry, Geometric Theory of Semilinear Parabolic Equations, Springer-Verlag, Berlin, 1981.       
23 A. Inoue and M. Wakimoto, On existence of solutions of the Navier-Stokes equation in a time dependent domain, J. Fac. Sci. Univ. Tokyo, Sec. I, 24 (1977), 303-319.       
24 T. Kato and H. Fujita, On the nonstationary Navier-Stokes system, Rend. Sem. Math. Univ. Padova, 32 (1962), 243-260.       
25 H. Komatsu, Fractional powers of operators, Pacific J. Math. 19 (1966), 285-346.       
26 O. A. Ladyzhenskaya, On some gaps in two of my papers on the Navier-Stokes equations and the way of closing them, J. Math. Sci., 115 (2003), 2789-2891.       
27 O. A. Ladyzhenskaya, On the uniqueness and smoothness of generalized solutions of the Navier-Stokes equations, Zap. Nauchn. Semin. LOMI, (1967), 169-185.
28 O. A. Ladyzhenskaya, The Mathematical Theory of Viscous Incompressible Flow, Second English edition, revised and enlarged. Translated from the Russian by Richard A. Silverman and John Chu. Mathematics and its Applications, Vol. 2 Gordon and Breach, Science Publishers, New York-London-Paris, 1969.       
29 J.-L. Lions, Quelques Méthodes de Résolution des Problèmes aux Limites non Linéaires, Dunod Gauthier-Villars, Paris, 1969.       
30 J.-L. Lions and E. Magenes, Problèmes aux Limites non Homogènes et Applications, Vol. I, Dunod, Paris 1968.       
31 G. Łukaszewicz and P. Kalita, Navier-Stokes Equations. An Introduction with Applications, Advances in Mechanics and Mathematics 34, Springer International Publishing, 2016.       
32 C. Martínez Carracedo and M. Sanz Alix, The Theory of Fractional Powers of Operators, Elsevier, Amsterdam, 2001.       
33 K. Masuda, Weak solutions of Navier-Stokes equations, Tôhoku Math. Journ., 36 (1984), 623-646.       
34 J. Mattingly and Y. Sinai, An elementary proof of the existence and uniqueness theorem for the Navier-Stokes equation, Commun. Contemp. Math., 1 (1999), 497-516.       
35 T. Miyakawa, On the initial value problem for the Navier-Stokes equations in $L^p$ spaces, Hiroshima Math. J., 11 (1981), 9-20.       
36 A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, Berlin, 1983.       
37 G. Prodi, Un teorema di unicita per le equazioni di Navier-Stokes, Ann. Mat. Pura Appl., 48 (1959), 173-182.       
38 F. Ribaud, A remark on the uniqueness problem for the weak solutions of Navier-Stokes equations, Ann. Fac. Sci. Toulouse Math., 11 (2002), 225-238.       
39 J. C. Robinson, Infinite-Dimensional Dynamical Systems. An Introduction to Dissipative Parabolic PDEs and the Theory of Global Attractors, Cambridge University Press, Cambridge, 2001.       
40 J. Serrin, The initial value problem for the Navier-Stokes equations, Nonlinear Problems (Proc. Sympos., Madison, Wis., 1962), (1963), 69-98, Univ. of Wisconsin Press, Madison, Wisconsin.       
41 J. Simon, Compact sets in the space $L^p(0,T;B)$, Ann. Mat. Pura Appl., 146 (1987), 65-96.       
42 P. E. Sobolevskii, On non-stationary equations of hydrodynamics for viscous fluid, Dokl. Akad. Nauk SSSR, 128 (1959), 45-48 (in Russian).       
43 P. E. Sobolevskii, On equations of parabolic type in a Banach space, Trudy Moskov. Mat. Obsc., 10 (1961), 297-350 (in Russian); Equations of parabolic type in a Banach space, Amer. Math. Soc. Transl., 49 (1966), 1-62.       
44 H. Sohr, The Navier-Stokes Equations. An Elementary Functional Analytic Approach, Birkhäuser Advanced Texts: Basler Lehrbücher, Birkhäuser Verlag, Basel, 2001.       
45 W. A. Strauss, On continuity of functions with values in various Banach spaces, Pacific J. Math., 19 (1966), 543-551.       
46 R. Temam, Navier-Stokes Equations, Theory and Numerical Analysis, North-Holland, Amsterdam, 1979.       
47 R. Temam, On the Euler equations of incompressible perfect fluids, J. Functional Analysis, 20 (1975), 32-43.       
48 W. von Wahl, Equations of Navier-Stokes and Abstract Parabolic Equations, Vieweg, Braunschweig/Wiesbaden, 1985.       
49 W. von Wahl, Global solutions to evolution equations of parabolic type, in: Differential Equations in Banach Spaces, Proceedings, 1985 (Eds. A. Favini, E. Obrecht), Springer-Verlag, Berlin, 1223 (1986), 254-266.       
50 F. B. Weissler, The Navier-Stokes initial value problem in $L^p$, Arch. Rational Mech. Anal., 74 (1980), 219-230.       
51 J. Wu, Generalized MHD equations, J. Differential Equations, 195 (2003), 284-312.       
52 H. Wu and J. Fan, Weak-strong uniqueness for the generalized Navier-Stokes equations, Appl. Math. Lett., 25 (2012), 423-428.       

Go to top